Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child suffering from cough, cold prescribed Bioclar, Terpect & Enzocort. Has loose motions. Medicine effect ?

i have 18th month old baby girl. She is surrering from cough & cold . Dr. prescribed her bioclar, Terpect & Enzocort twice daily for 7 days. It is third day running. But now yesterday she had loose motion for two times and today also she has loose motion (water like) for two times. may questions are 1) why this is happening ? 2) Is it effect of medicines? 3) how should I stop it. In this context, i would like to mention that she has lactose intallerance and also wheat- products does not shoot her. but for last 3 / 4 days she is having all these. Please advise. We are so scared as she already had diahorea when she was 9 month old. 4) How we will stop the loose motion?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Most of the antibiotics can lead to little tummy upsets and hence this loose motion scould be explained due to bioclar.You could add a probiotic to her treatment regime to stop the diarrhoea.If she has lactose intolerance then milk product should to restricted and if its really a severe kind then switch over to a soy milk preparation.Wheat not suiting her again is an issue have you got her tested for coeliac disease?? If she does have wheat issue then give her rice which will be good for her diarrhoea too.At present keep cool because it only 2 loose motions /day.Keep her well hydrated.If she continues with plenty of loose motions ,passes less urine then take her back to the pediatrician for evaluation.At present do not stop the medicines.
Take Care
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor